# SDR 033604201

- Difficulty date: December 26, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N420FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3178
- Aircraft time: 6,447 hours, 6,597 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 2318000002
- Part serial: IL0303
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI THE CREW REPORTED AN UNCOMMANDED RIGHT STEERING INPUT ON THE NOSE WHEEL STEERING.  THE NOSE WHEEL STEERING ELECTRONIC CONTROL UNIT WAS FOUND FAULTY AND WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
